# SDR COMA0060827

- Difficulty date: October 14, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,478 hours, 9,692 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Fuselage
- Part time: 10,479 hours, 9,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AT FS 718.0 RHS CRACKED.  PERFORMED A MAJOR REPAIR TO CRACKED FRAME FLANGE AT FS 718.0 RHS IAW CRJ REO 601R-53-61-193 REV A.
